# SDR FDEA202009282343

- Difficulty date: September 28, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866022
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT STATION 1962.5 LEFT BUTT LINE 24.9 FLOOR PANEL STRINGER FOUND CRACKED.  LOWER BULK CARGO COMPARTMENT STATION 1962.5 LEFT BUTT LINE 24.9 FLOOR PANEL CRACKED STRINGER.  REPAIRED AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2 FROM STATION 1947.3-STATION 1968.1 LEFT BUTT LINE 24.9.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
